# SDR FDEA201504261298

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: FDXD103302301
- Part serial: FX0002
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOGO LIGHT, WIRING BURNT.  INSTALLED NEW WIRING HARNESS ASSEMBLY IAW AMM 33-48-01.
